Translator Disclaimer
2006 Smooth bifurcation for variational inequalities based on Lagrange multipliers
Jan Eisner, Milan Kučera, Lutz Recke
Differential Integral Equations 19(9): 981-1000 (2006).

Abstract

We prove a bifurcation theorem of Crandall-Rabinowitz type (local bifurcation of smooth families of nontrivial solutions) for general variational inequalities on possibly nonconvex sets with infinite-dimensional bifurcation parameter. The result is based on local equivalence of the inequality to a smooth equation with Lagrange multipliers, on scaling techniques and on an application of the implicit function theorem. As an example, we consider a semilinear elliptic PDE with nonconvex unilateral integral conditions on the boundary of the domain.

Citation

Download Citation

Jan Eisner. Milan Kučera. Lutz Recke. "Smooth bifurcation for variational inequalities based on Lagrange multipliers." Differential Integral Equations 19 (9) 981 - 1000, 2006.

Information

Published: 2006
First available in Project Euclid: 21 December 2012

zbMATH: 1212.35174
MathSciNet: MR2262092

Subjects:
Primary: 35J85
Secondary: 35B32, 47J15, 49J40

Rights: Copyright © 2006 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.19 • No. 9 • 2006
Back to Top